Numéro
J. Phys. Theor. Appl.
Volume 1, Numéro 1, 1892
Page(s) 265 - 285
DOI https://doi.org/10.1051/jphystap:018920010026500
J. Phys. Theor. Appl. 1, 265-285 (1892)
DOI: 10.1051/jphystap:018920010026500

Sur la théorie de l'écoulement des liquides par les orifices en mince paroi, circulaires ou rectangulaires allongés; calcul approché du débit et de sa répartition entre les divers éléments superficiels de l'orifice

J. Boussinesq

Without abstract



Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Première page de l'article